Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » New to Entocort - Question


05-27-2015, 09:50 AM   #1
Cricket
 
Join Date: Jul 2011
Location: St. Martinville, Louisiana
New to Entocort - Question

I started entocort 3 weeks ago and since i started i have pain on right side near ribs and around back. Comes and goes and hurts when i take a deep breath. Not sure if its the meds or something else. It started the same time i began taking entocort. Anyone experience this? Advise please.

Thanks!
06-07-2015, 04:17 PM   #2
Vantage26
 
Vantage26's Avatar
 
Join Date: Jul 2012
Location: Colorado

My Support Groups:
I took budesonide for nine months. I remember when I first started taking it that my muscles felt tighter. I did have pain when I breathed in on deep breaths. It seemed to disappear and reappear over time. I tried to exercise and stretch more, which tended to lessen the pain.
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » New to Entocort - Question
Thread Tools


All times are GMT -5. The time now is 10:38 PM.
Copyright 2006-2017 Crohnsforum.com